Journal of Applied Mathematics and Physics

Volume 7, Issue 4 (April 2019)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.70  Citations  

Duplicate Form of the Generalized Carlitz Inversions and Summation Formulae

HTML  XML Download Download as PDF (Size: 297KB)  PP. 900-911  
DOI: 10.4236/jamp.2019.74060    471 Downloads   960 Views  
Author(s)

ABSTRACT

The duplicate form of the generalized Gould-Hsu inversions has been obtained by Shi and Zhang. In this paper, we present a simple proof of this duplicate form. With the same method, we construct the duplicate form of the generalized Carlitz inversions. Using this duplicate form, we obtain several terminating basic hypergeometric identities and some limiting cases.

Share and Cite:

Dong, Q. (2019) Duplicate Form of the Generalized Carlitz Inversions and Summation Formulae. Journal of Applied Mathematics and Physics, 7, 900-911. doi: 10.4236/jamp.2019.74060.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.